# SDR V0XD2017051001

- Difficulty date: April 30, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 35,500 hours, 25,594 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703136724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BETWEEN FRAME 333.00 AND FRAME 349.00 HAS SIGNS OF CORROSION. REMOVED AND REPLACED STRINGER 26R BETWEEN FRAME 333.00 AND FRAME 349.00 IAW SRM53-21-03, 51-42-21, 51-42-06, 51-40-11, 51-25-16, AND 51-21-11.
